Dimitris Cheliotis
Cited by
Cited by
Variational characterization of the critical curve for pinning of random polymers
D Cheliotis, F den Hollander
The Annals of Probability 41 (3B), 1767-1805, 2013
Triangular random matrices and biorthogonal ensembles
D Cheliotis
Statistics & Probability Letters 134, 36-44, 2018
Efficient computation of popular phylogenetic tree measures
C Tsirogiannis, B Sandel, D Cheliotis
International Workshop on Algorithms in Bioinformatics, 30-43, 2012
One-dimensional diffusion in an asymmetric random environment
D Cheliotis
Annales de l'IHP Probabilités et statistiques 42 (6), 715-726, 2006
Diffusion in random environment and the renewal theorem
D Cheliotis
The Annals of Probability 33 (5), 1760-1781, 2005
Localization of favorite points for diffusion in a random environment
D Cheliotis
Stochastic processes and their applications 118 (7), 1159-1189, 2008
Exact speed and transmission cost in a simple one-dimensional wireless delay-tolerant network
D Cheliotis, I Kontoyiannis, M Loulakis, S Toumpis
2017 IEEE International Symposium on Information Theory (ISIT), 476-480, 2017
Patterns in Sinai’s walk
D Cheliotis, B Virág
The Annals of Probability 41 (3B), 1900-1937, 2013
The random pinning model with correlated disorder given by a renewal set
D Cheliotis, Y Chino, J Poisat
Annales Henri Lebesgue 2, 281-329, 2019
The spectrum of the random environment and localization of noise
D Cheliotis, B Virág
Probability theory and related fields 148 (1), 141-158, 2010
A note on recurrent random walks
D Cheliotis
Statistics & probability letters 76 (10), 1025-1031, 2006
Analysis of a one-dimensional continuous delay-tolerant network model
D Cheliotis, I Kontoyiannis, M Loulakis, S Toumpis
2018 IEEE 19th International Workshop on Signal Processing Advances in …, 2018
Functional limit theorems for the Polya and q-Polya urns
D Cheliotis, D Kouloumpou
arXiv preprint arXiv:1905.13336, 2019
On sequential maxima of exponential sample means, with an application to ruin probability
D Cheliotis, N Papadatos
Electronic Communications in Probability 24, 2019
A simple network of nodes moving on the circle
D Cheliotis, I Kontoyiannis, M Loulakis, S Toumpis
Random Structures & Algorithms, 2018
Estimates for Bellman functions related to dyadic-like maximal operators on weighted spaces
AD Melas, EN Nikolidakis, D Cheliotis
arXiv preprint arXiv:1511.07146, 2015
Metastable states in Brownian energy landscape
D Cheliotis
Annales de l'IHP Probabilités et statistiques 51 (3), 917-934, 2015
The system can't perform the operation now. Try again later.
Articles 1–17